# SDR ABXA9702007

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 99582213
- Condition: Cracked
- Location: Lt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE LT PYLON INTERIOR OUTBD AFT WEB CRACKED.  REPLACED WEB IAW DC9 SRM 51-30-2, 51-30-5, AND DACO DWG 9958221.
